MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS FEM COMP #1L-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS FEM COMP #1L-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5515-F-101
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It has been reported "fractures of both femoral condyle occurred since ps box is huge.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving a triathlon femoral component was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical information by a clinical consultant indicated: i cannot completely confirm that this event took place since there are no intraoperative photos and no pre-op and immediate post-op x-rays of the primary procedure or the operation report of the revision procedure.Regarding the possible root cause of this event, i cannot determine it with certainty.This type of fractures is multifactorial in nature.[¿] in my opinion these are iatrogenic in nature relating to the way the box is cut, the preparation of the side walls and back wall of the box and the technique of insertion of the femoral component.-product history review: could not be performed as the device lot details were not provided.-complaint history review: could not be performed as the device lot details were not provided.Conclusions: it was reported that fractures of both femoral condyle occurred since ps box is huge.Clinician review of the provided x-ray could not confirm this event.The exact cause of the event could not be determined because insufficient information was provided.Further information such as intraoperative photos, pre-op and immediate post-op x-rays of the primary procedure or the operation report of the revision procedure are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON PS FEM COMP #1L-CEM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
diana rogers
210 centennial avenue
centennial park, elstree
borehamwood WD6 3-SJ
UK   WD6 3SJ
2082386500
MDR Report Key12502759
Report Number0002249697-2021-01588
Device Sequence Number14430394
Product Code MBH
UDI-Device Identifier07613327040685
UDI-Public07613327040685
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5515-F-101
Device Catalogue Number5515F101
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Patient Weight50 KG